The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (929 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 1, 1992, pp. 107–116
DOI: 10.4171/ZAA/622

Published online: 1992-03-31

Convergent Solutions of Ordinary and Functional-Differential Pendulum-Like Equations

G.A. Leonov[1] and Volker Reitmann[2]

(1) St. Petersburg State University, Russian Federation
(2) Technische Universität Dresden, Germany

Sufficient frequency- domain conditions for complete stability of ordinary and functional-differential equations on the cylinder are given. For a class of phase-controlled systems, periodic Lyapunov functions and Popov functionals are constructed.

Keywords: Pendulum-like equations, integro-differential equations, global convergence, boundedness, PLL-systems

Leonov G.A., Reitmann Volker: Convergent Solutions of Ordinary and Functional-Differential Pendulum-Like Equations. Z. Anal. Anwend. 11 (1992), 107-116. doi: 10.4171/ZAA/622